# SDR ASAA1058233

- Difficulty date: August 26, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 14,626 hours, 4,588 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 17410802
- Part serial: 083
- Condition: Damaged
- Location: Cockpit
- Part time: 20,845 hours, 6,379 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUBBER PAD IS COMING OFF THE F/O`S 6R LINE SELECT KEY ON THE FMC.  REMOVED AND REPLACED F/O'S MCDU, OPS CHECK GOOD REF MM 34 61 01.
